# SDR MWEA010672

- Difficulty date: May 1, 2001
- Submitted: May 2, 2001
- Operation: Air carrier
- Aircraft: N812ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48006
- Aircraft time: 40,744 hours, 42,913 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Part number: 591014167
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR OUTER PAN IS CRACKED IN THE RADIUS AT THE LOWER AFT STOP AREA.  FABRICATED, DRILLED AND INSTALLED REPAIR DOUBLER.
